# SDR ZZDA2009372

- Difficulty date: November 6, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N337AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT STRIPS ON BOTH SIDES OF 1C & 1D DO NOT LIGHT UP AND ARE DAMAGED.  REMOVED AND REPLACED PHOTO-LUMINESCENT STRIPS REF 33-51.
